# SDR ASMF202108100113

- Difficulty date: July 11, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: XAMAK
- Make and model: Boeing 737-8
- Aircraft serial: 43705
- Engine: Cfmint LEAP1B21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06.08.2021 02:41 RIGHT ENGINE WITH OIL DROPS DURING ENGINE START.  DURING OVERNIGHT CHECK AT MEX STATION AND DURING RIGHT ENGINE START, IT WAS DETECTED OIL DROPS. MAINTENANCE PERSONNEL PERFORMED REVISION,  DETECTING OIL DROPS ON RIGHT ENGINE SUMP DRAIN OF 47 DROPS PER MINUTE; SO THE RIGHT ENGINE START AT IDLE WITH 540 CC/HR OF OIL LEAK RATE FROM B-SUMP DRAIN WITHIN LIMITS AND OIL CONSUMPTION WITHIN SERVICEABLE LIMITS ACCORDING OF OIL CONSUMPTION GRAPHIC AND THE OIL DROPS DID STOPPED; OPERATIONAL TEST NUMBER 5 WAS PERFORMED IAW AMM TASK 71-00-00-710-801-G00, TESTED CORRECT.
